On the magnetic susceptibilities of electronic isomers.- Part II

Bhatnagar, S. S. ; Mathur, R. N. (1928) On the magnetic susceptibilities of electronic isomers.- Part II Philosophical Magazine Series 7, 6 (34). pp. 217-223. ISSN 1941-5982

Full text not available from this repository.

Official URL: http://www.informaworld.com/smpp/content~db=all~co...

Related URL: http://dx.doi.org/10.1080/14786440708564593

Abstract

This article does not have an abstract.

Item Type:Article
Source:Copyright of this article belongs to Taylor and Francis Ltd.
ID Code:4792
Deposited On:18 Oct 2010 12:11
Last Modified:17 May 2011 11:45

Repository Staff Only: item control page